Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 31, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at May 8, 2011, 9:05 PM CDT for 24 counties in Texas. It took effect at May 9, 2011, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 8, 2011, 9:05 PM CDT (02:05 UTC)
- In effect from
- May 9, 2011, 12:00 PM CDT
- Expired
- May 9, 2011, 9:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Lubbock, TX
All 24 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6323 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
664 WWUS84 KLUB 090205 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 905 PM CDT SUN MAY 8 2011 TXZ021>044-091100- /O.CAN.KLUB.FW.W.0030.000000T0000Z-110509T0200Z/ /O.UPG.KLUB.FW.A.0032.110509T1700Z-110510T0200Z/ /O.NEW.KLUB.FW.W.0031.110509T1700Z-110510T0200Z/ /O.CON.KLUB.FW.A.0033.110510T1700Z-110511T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 905 PM CDT SUN MAY 8 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT MONDAY FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE SOUTH PLAINS...EXTREME SOUTHERN PANHANDLE AND THE ROLLING PLAINS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR FOR THE SOUTH PLAINS...EXTREME SOUTHERN PANHANDLE AND THE ROLLING PLAINS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN DEVELOP MONDAY AFTERNOON. UNSEASONABLY HOT TEMPERATURES WILL AGAIN CONTRIBUTE TO RELATIVE HUMIDITIES BELOW 5 PERCENT...AS WINDS INCREASE INTO THE 20-25 MPH RANGE AT THE 20 FOOT LEVEL. WITH FUELS ALREADY BADLY STRESSED BY DROUGHT...WEATHER WILL BE WILL BE FAVORABLE FOR RAPID FIRE SPREAD AND WILDFIRE DEVELOPMENT. CRITICAL CONDITIONS ARE ADDITIONALLY EXPECTED TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL OR EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. AVOID ACTIVITIES THAT MAY RESULT IN OPEN FLAMES OR SPARK. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES AND DO NOT DRIVE THROUGH TALL GRASS. ACCIDENTAL STARTS WILL HAVE THE POTENTIAL TO RAPIDLY GROW INTO DANGEROUS WILDFIRES. FIRE FIGHTERS SHOULD TAKE PRECAUTIONS TO PREVENT HEAT-RELATED INJURIES. && $$
2 follow-up statements
980 WWUS84 KLUB 091008 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 508 AM CDT MON MAY 9 2011 TXZ021>044-100200- /O.NEW.KLUB.FW.A.0034.110511T1700Z-110512T0200Z/ /O.CON.KLUB.FW.W.0031.110509T1700Z-110510T0200Z/ /O.CON.KLUB.FW.A.0033.110510T1700Z-110511T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 508 AM CDT MON MAY 9 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 5 PERCENT OR LESS AND VERY HIGH FIRE DANGER FOR THE SOUTH PLAINS...ROLLING PLAINS...AND EXTREME SOUTHERN PANHANDLE... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 10 PERCENT OR LESS AND VERY HIGH FIRE DANGER FOR THE SOUTH PLAINS...ROLLING PLAINS AND EXTREME SOUTHERN PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 5 PERCENT OR LESS AND VERY HIGH FIRE DANGER FOR THE SOUTH PLAINS...ROLLING PLAINS AND EXTREME SOUTHERN PANHANDLE... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN DEVELOP MONDAY AFTERNOON. UNSEASONABLY HOT TEMPERATURES WILL CONTRIBUTE TO RELATIVE HUMIDITY BELOW 5 PERCENT...AS WINDS INCREASE INTO THE 20 TO 25 MPH RANGE AT THE 20 FOOT LEVEL. WITH FUELS ALREADY BADLY STRESSED BY DROUGHT...WEATHER WILL BE WILL BE FAVORABLE FOR RAPID FIRE SPREAD AND WILDFIRE DEVELOPMENT. CRITICAL CONDITIONS ARE EXPECTED TO DEVELOP AGAIN TUESDAY AND WEDNESDAY AFTERNOONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL OR EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. AVOID ACTIVITIES THAT MAY RESULT IN OPEN FLAMES OR SPARK. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES AND DO NOT DRIVE THROUGH TALL GRASS. ACCIDENTAL STARTS WILL HAVE THE POTENTIAL TO RAPIDLY GROW INTO DANGEROUS WILDFIRES. FIRE FIGHTERS SHOULD TAKE PRECAUTIONS TO PREVENT HEAT-RELATED INJURIES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
552 WWUS84 KLUB 100224 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX ISSUED BY NATIONAL WEATHER SERVICE AMARILLO TX 924 PM CDT MON MAY 9 2011 TXZ021>044-101100- /O.EXP.KLUB.FW.W.0031.000000T0000Z-110510T0200Z/ /O.CON.KLUB.FW.A.0033.110510T1700Z-110511T0200Z/ /O.CON.KLUB.FW.A.0034.110511T1700Z-110512T0200Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 924 PM CDT MON MAY 9 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE SOUTH PLAINS...ROLLING PLAINS...AND EXTREME SOUTHERN PANHANDLE... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE SOUTH PLAINS...ROLLING PLAINS...AND EXTREME SOUTHERN PANHANDLE... THE RED FLAG WARNING THAT WAS IN EFFECT WAS ALLOWED TO EXPIRE AS CONDITIONS HAVE IMPROVED ACROSS THE AREA. HOWEVER...CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN DEVELOP TUESDAY AND WEDNESDAY AFTERNOONS. UNSEASONABLY HOT TEMPERATURES WILL CONTRIBUTE TO RELATIVE HUMIDITY BELOW 5 PERCENT...AS WINDS INCREASE INTO THE 20 TO 25 MPH RANGE AT THE 20 FOOT LEVEL. WITH FUELS ALREADY BADLY STRESSED BY DROUGHT...WEATHER WILL BE WILL BE FAVORABLE FOR RAPID FIRE SPREAD AND WILDFIRE DEVELOPMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at May 8, 6:23 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, May 8, 6:23 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 623 PM CDT SUN MAY 8 2011 .UPDATE... HAVE INCLUDED SMOKE IN THE FORECAST/GRIDS OVER THE ROLLING PLAINS. && .AVIATION... VFR CONDITIONS ARE GENERALLY EXPECTED... HOWEVER INTERMITTENT VIS RESTRICTIONS MAY OCCUR AT KCDS OVERNIGHT DUE TO SMOKE. && .PREV DISCUSSION... /ISSUED 350 PM CDT SUN MAY 8 2011/ SHORT TERM... SWRLY FLOW WILL CONTINUE AS THE UL LOW OVER THE NERN CONUS SLOWLY DROPS SSEWARD. THE DRYLINE SHOULD CREEP WWARD AGAIN DURING THE OVERNIGHT...THOUGH GOOD RH RECOVERY WILL NOT BE SEEN AS FAR W AS LAST NIGHT. THE OVERNIGHT INVERSION SHOULD TRAP THE SMOKE FROM THE FIRE NEAR DICKENS AGAIN AND MAY SEE SOME PATCHY SMOKE UP TO KCDS...THOUGH HAVE LEFT SMOKE OUT OF THE GRIDS ATTM. STILL...AFTER DAY BREAK THE DRYLINE WILL TIGHTEN AND PUSH WELL E OF THE FA SET UP ANOTHER DAY OF HOT AND DRY CONDITIONS AREAWIDE. POINT SOUNDINGS ACROSS THE FA CONTINUE TO DEPICT AN INVERTED V WITH DEW POINT DEPRESSION AROUND 90 DEGREES. ALSO...THE MID LVLS APPEAR RELATIVELY SATURATED DURING THE AFTERNOON AND EARLY EVENING. HOWEVER...THERE IS LITTLE TO NO ELEVATED INSTABILITY...THOUGH SCT TO BKN CLOUD COVER SHOULD HELP LIMIT MIXING SOME. MEADOWS LONG TERM... HOT TEMPERATURES WILL CONTINUE INTO TUESDAY BEFORE WE FINALLY SEE SOME RELIEF MID-WEEK AS A STRONG TROF SWINGS OUT ACROSS THE SOUTHERN PLAINS. HEIGHTS WILL FALL QUITE A BIT AND ALTHOUGH WE WILL HAVE A GOOD DOWNSLOPE COMPONENT TO THE WINDS ON WEDNESDAY... HIGH TEMPERATURES WILL BE ABOUT 5-7 DEGREES COOLER THAN THE START OF THE WORK WEEK. UNFORTUNATELY...IT CONTINUES TO LOOK AS IF LITTLE IN THE WAY OF LOW-LEVEL MOISTURE WILL MAKE IT INTO THE MAJORITY OF THE REGION ALTHOUGH THE EASTERN ROLLING PLAINS COULD SEE THE DRYLINE SLOSH FAR ENOUGH WEST WEDNESDAY MORNING FOR SOME MOISTURE RECOVERY. PERHAPS THE ECMWF WILL VERIFY WHICH TAKES THE DRYLINE ALMOST TO THE TX/NM STATE LINE BUT CHANCES ARE THAT A MORE EASTERN LOCATION WILL VERIFY. BASED ON THE TIMING AND TRACK OF THE TROF WEDNESDAY AFTERNOON...RAIN CHANCES WILL ALSO BE WELL EAST OF THE FORECAST AREA. IT STILL APPEARS THAT A COLD FRONT WILL PUSH IN BEHIND THE DEPARTING SYSTEM LATE THURSDAY ALTHOUGH THE GFS/ECMWF/GEM ARE ALL DIFFERENT IN THE TIMING AND STRENGTH. GFS IS FASTEST BUT ALSO THE WEAKEST WITH THE COLD AIRMASS WHILE THE ECMWF AND GEM ARE A BIT SLOWER BUT KEEP PERSISTENT NORTHERLY FLOW THROUGH THE DAY FRIDAY. GFS ALSO HAS A STRONGER SECOND SURGE FOR NEXT WEEKEND WHILE THE ECMWF KEEPS NORTHERLY FLOW IN PLACE THROUGH THIS TIME FRAME. RAIN CHANCES ARE ALSO STILL UP IN THE AIR AS NORTHWESTERLY FLOW IS NOT AS STRONG IN THE GFS AND ECMWF UNTIL MONDAY OF NEXT WEEK. WITH THE CHANGES IN THE MODELS AS WELL AS THE DIFFERENCES IN SOLUTIONS... LEFT THE LATTER HALF OF THE EXTENDED FORECAST ALONE. JORDAN FIRE WEATHER... CRITICAL TO EXTREMELY CRITICAL CONDITIONS WILL CONTINUE THROUGH WEDNESDAY ACROSS THE SOUTH PLAINS AND ROLLING PLAINS. LITTLE IN THE WAY OF OVERNIGHT RH RECOVERY IS EXPECTED OVER THE SOUTH PLAINS ALTHOUGH THE ROLLING PLAINS MAY SEE OVERNIGHT RH VALUES IMPROVE TO AROUND 40 PERCENT. HOWEVER...EXTREMELY DRY AIRMASS ON THE CAPROCK SHOULD RAPIDLY PUSH MOISTURE EAST OF THE REGION EACH AFTERNOON AND MINIMUM RH VALUES WILL FALL TO AT OR BELOW 10 PERCENT MONDAY AND TUESDAY AFTERNOON...WHILE FALLING TO BETWEEN 10 TO 20 PERCENT ON WEDNESDAY. IT SHOULD BE NOTED THAT THE AIRMASS EXPECTED TOMORROW AND TUESDAY WILL HAVE SOME OF THE LOWEST MOISTURE VALUES WE HAVE SEEN IN A LONG TIME AND WILL BE VERY FAVORABLE FOR THE GENERATION OF STATIC ELECTRICITY. IF THERE IS ANY GOOD NEWS...WIND SPEEDS ARE NOT EXPECTED TO BE ALL THAT HIGH COMPARED TO PREVIOUS EVENTS. WE WILL STILL SEE WEST TO SOUTHWEST WINDS SUSTAINED IN THE 15 TO 25 MPH RANGE WITH GUSTS TO 35 TO 45 MPH DURING THE DAYTIME HORUS WHICH IS LOWER THAN WE HAVE SEEN IN OTHER STRONGER STORM SYSTEMS. WIND SPEEDS WILL THEN TAPER OFF AT NIGHT TO BETWEEN 10 TO 20 MPH. REGARDLESS...THE COMBINATION OF EXTREMELY DRY FUELS ALONG WITH VERY LOW RH VALUES...AND TEMPERATURES WELL ABOVE NORMAL WILL STILL RESULT IN FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH. MEADOWS/JORDAN && .PRELIMINARY POINT TEMPS/POPS... FRIONA 54 93 52 89 49 / 0 0 0 0 0 TULIA 55 96 51 93 53 / 0 0 0 0 0 PLAINVIEW 54 95 52 92 55 / 0 0 0 0 0 LEVELLAND 57 95 51 92 53 / 0 0 0 0 0 LUBBOCK 61 98 55 94 58 / 0 0 0 0 0 DENVER CITY 56 94 54 92 51 / 0 0 0 0 0 BROWNFIELD 58 94 54 92 52 / 0 0 0 0 0 CHILDRESS 69 99 60 97 60 / 0 0 0 10 10 SPUR 56 100 62 94 58 / 0 0 0 0 10 ASPERMONT 74 100 69 96 67 / 0 0 0 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>044. FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES: TXZ021>044. FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES: TXZ021>044. && 20
Hazardous weather outlook, May 8, 8:55 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 855 PM CDT SUN MAY 8 2011 TXZ021>044-100200- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 855 PM CDT SUN MAY 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP MONDAY...TUESDAY AND POSSIBLY WEDNESDAY AFTERNOONS. RED FLAG WARNINGS HAVE BEEN POSTED FOR MONDAY AND A FIRE WEATHER WATCH REMAINS IN EFFECT FOR TUESDAY. .SPOTTER INFORMATION STATEMENT... EMERGENCY FIRST RESPONDER ORGANIZATIONS AND SPOTTERS ARE ASKED TO RELAY REPORTS OF ONGOING WILDFIRES TO THE NATIONAL WEATHER SERVICE IN LUBBOCK.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 3:21 AM CDT | Wind Advisory | LUB | Bailey, Briscoe, Castro, Cochran, Crosby, Floyd and 10 more | 17 hr |
| May 9, 5:08 AM CDT | Fire Weather Watch | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 40 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.